# SDR ASOA20120309024

- Difficulty date: March 5, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 594
- Aircraft time: 23,619 hours, 18,002 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HAS SIX DENTS.  RECONTOURED THE DENTS WITHOUT DIRECT IMPACT. PERFORMED NDT NO DEFECTS NOTED, FABRICATED DOUBLER AND INSTALLED.
